# SDR UPS01435360

- Difficulty date: March 8, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - BS 320-340 RBL 11 SEAT TRACK FLANGE FOUND CORRODED. SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
